To provide you with a better browsing experience, our website uses cookies.

Algofren Ibuprofen 400mg

Analgesic - Antipyretic - Anti-inflammatory action - Also for Period Pain
Algofren 400 effervescent granules

THE MINISTRY OF HEALTH AND THE NATIONAL ORGANIZATION OF MEDICINES RECOMMEND: READ CAREFULLY THE INSTRUCTIONS FOR USE - CONSULT THE DOCTOR OR PHARMACIST

Each Sachet of effervescent granules contains 400 mg of ibuprofen

Package: 20 sachets

Analgesic-Antipyretic-Anti-inflammatory

Relief of menstrual pains

For Adults and children over 12 years.

Medical prescription is not required.

For more information please read the enclosed Patient’s Leaflet.